EconPapers    
Economics at your fingertips  
 

Bayesian analysis of dichotomous quantal response models

Arnold Zellner and Peter Rossi ()

Journal of Econometrics, 1984, vol. 25, issue 3, 365-393

Date: 1984
References: Add references at CitEc
Citations View citations in EconPapers (20) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(84)90007-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:25:y:1984:i:3:p:365-393

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-11-19
Handle: RePEc:eee:econom:v:25:y:1984:i:3:p:365-393